# SDR MASA2015062912201

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 13,502 hours, 13,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOD LIGHT ROW 20, INOPERATIVE.  PLACED ON MEL.
